Renormalization of Generalized KPZ Equation

Antti Kupiainen, Matteo Marcozzi

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalJournal of Statistical Physics
Volume166
Issue number3-4
Pages (from-to)876-902
Number of pages27
ISSN0022-4715
DOIs
Publication statusPublished - Feb 2017
MoE publication typeA1 Journal article-refereed

Fields of Science

  • KPZ equation
  • Renormalization group
  • Stochastic hydrodynamics
  • 111 Mathematics

Cite this

Kupiainen, Antti ; Marcozzi, Matteo. / Renormalization of Generalized KPZ Equation. In: Journal of Statistical Physics. 2017 ; Vol. 166, No. 3-4. pp. 876-902.
@article{a8ef7728731a4b68b58367b6ccee103b,
title = "Renormalization of Generalized KPZ Equation",
keywords = "KPZ equation, Renormalization group, Stochastic hydrodynamics, 111 Mathematics",
author = "Antti Kupiainen and Matteo Marcozzi",
year = "2017",
month = "2",
doi = "10.1007/s10955-016-1636-3",
language = "English",
volume = "166",
pages = "876--902",
journal = "Journal of Statistical Physics",
issn = "0022-4715",
publisher = "Springer",
number = "3-4",

}

Renormalization of Generalized KPZ Equation. / Kupiainen, Antti; Marcozzi, Matteo.

In: Journal of Statistical Physics, Vol. 166, No. 3-4, 02.2017, p. 876-902.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Renormalization of Generalized KPZ Equation

AU - Kupiainen, Antti

AU - Marcozzi, Matteo

PY - 2017/2

Y1 - 2017/2

KW - KPZ equation

KW - Renormalization group

KW - Stochastic hydrodynamics

KW - 111 Mathematics

U2 - 10.1007/s10955-016-1636-3

DO - 10.1007/s10955-016-1636-3

M3 - Article

VL - 166

SP - 876

EP - 902

JO - Journal of Statistical Physics

JF - Journal of Statistical Physics

SN - 0022-4715

IS - 3-4

ER -